# SDR DALA2023071405732

- Difficulty date: July 10, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,735 hours, 30,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION SEAT TRACK +Y1292 BTW FR 20 AND FR 21 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK Y1292 LOC BTW FR12 TO FR24 FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (2858823)
